# SDR AALA201906119043

- Difficulty date: June 10, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 15,937 hours, 4,529 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 AND L4 DOOR DAMPER REQUIRED SERVICING. MAINTENANCE SERVICED R2 DOOR DAMPER TO PROPER PRESSURE PER AMM 52-10-00.
